# SDR ASAA0580169

- Difficulty date: March 9, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 993655811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK - PAX CABIN FLOOR PANEL IS WATER DAMAGED AND HAS CORRODED FASTENERS.  REPLACED FLOOR PANEL.  (K)
